# SDR ASOA2016040714721

- Difficulty date: April 7, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 32,163 hours, 29,628 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Shim
- Condition: Shifted
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFER TO EO 600-53-2650003, LT AND RT MLG SIDE BRACE FITTING BRACKET SHIMS ARE MIGRATED.  COMPLIED WITH PERMANENT REPAIR  IAW EC/TC REO 601R-53-41-101-01.
